# SDR DXTA2024081500198

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 8,230 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN WERE FLICKERING WHILE TAXIING INTO FBO RAMP.  AFTER SHUTDOWN, WE MOVED THE EMERGENCY-LIGHTS SWITCH TO ARM AND ALSO ON POSITIONS AND THE CABIN EMERGENCY LIGHTS FLICKERED IN BOTH POSITIONS. POWERED UP ACFT, MOVED EMERGENCY LIGHTS SWITCH TO ARM , EMERGENCY LIGHT CAME ON STEADY , DISCONNECTED NR 1 BATTERY & RECHECKED, LIGHTS ON STEADY RECONNECTED NR 1 & DISCONNECTED NR 2 & CHECKED AGAIN , SAME RESULTS , INSTALLED NEW BATTERIES IN NR 1 & 2 POSITIONS AND VERIFIED PROPER OPERATION, OPS CHECK GOOD IAW AMM 33-52-01.
